# SDR DALA2016122009979

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 51,085 hours, 6,725 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, REPORTED AN ELECTRICAL ODOR THROUGHOUT THE CABIN. SUSPECTED THE RIGHT RECIRCULATION FAN WAS AT FAULT. ODOR HAS DISSIPATED, FLIGHT CONTINUED TO DESTINATION.    REPLACED RIGHT RECIRCULATION FAN IAW AMM 21-21-51.
